ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stability and continuity of polling systems

Sharma, Vinod (1994) Stability and continuity of polling systems. In: Queueing Systems Theory and Applications, 16 (1-2). pp. 115-137.

[img] PDF
Restricted to Registered users only

Download (1MB) | Request a copy


The stability of a polling system with exhaustive service and a finite number of users, each with infinite buffers is considered. The arrival process is more general than a Poisson process and the system is not slotted. Stochastic continuity of the stationary distributions, rates of convergence and functional limit theorems for the queue length and waiting time processes have also been proved. The results extend to the gated service discipline.

Item Type: Journal Article
Publication: Queueing Systems Theory and Applications
Publisher: Springer Netherlands
Additional Information: The copyright of this article belongs to Springer Netherlands.
Keywords: Polling systems;Stability;Stochastic continuity;General arrival process;Functional limit theorems.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 11 Aug 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ac.in/id/eprint/8030

Actions (login required)

View Item View Item